# SDR 20000406SH012

- Difficulty date: September 7, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: M8005BATT
- Part serial: 08751
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOCK WILL NOT RETAIN MEMORY.  REMOVED AND REPLACED. (X)
